# SDR SWAA2022012081576

- Difficulty date: April 18, 2017
- Submitted: January 21, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 63,212 hours, 37,028 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Elongated
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE PLATE ASSY ON TRAILING EDGE AREA ORSS 261 AT LT WING / REPLACED PLATE ASSY ON TRAILING EDGE AREA ORSS 261 AT LT WING IAW B737-700 SRM 51-10-02 AND DWG #115A2001 REV D
